# SDR CA040406005

- Difficulty date: April 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,166 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: L24266710000
- Condition: Broken
- Location: Muffler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS DISCOVERIES OF BROKEN INTERNAL BAFFLES INSIDE THE NR 1 EXHAUST SILENCER ON OTHER AIRCRAFT IN OUR FLEET, AN INTERNAL INSPECTION HAS BEEN CALLED UP EVERY 100 HOURS TO COINCIDE WITH A 100 HR INSPECTION. THIS PARTICULAR BAFFLE WAS FOUND BROKEN DURING A WALK AROUND BY A STUDENT.I T WAS NOTICED THAT A PIECE OF METAL WAS HANGING OUT THE NR 2 EXHAUST SILENCER EXIT. THERE HAS BEEN OTHER SDR'S SUBMITTED ON THIS SUBJECT.
